Advanced

A note on "A combinatorial proof of associativity of Ore extensions"

Richter, Johan LU (2014) In Discrete Mathematics 315. p.156-157
Abstract
Nystedt recently gave a combinatorial proof of the fact that Ore extensions are associative. As part of it he proves that two sets of strings are identical, using a counting argument. We show that the equality of the sets can be proven directly. (C) 2013 Elsevier B.V. All rights reserved.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Ore extension, Associativity
in
Discrete Mathematics
volume
315
pages
156 - 157
publisher
Elsevier
external identifiers
  • wos:000328663100019
  • scopus:84887830703
ISSN
0012-365X
DOI
10.1016/j.disc.2013.10.018
language
English
LU publication?
yes
id
3e5ea2b8-ed23-4849-904c-ce6bc0d35855 (old id 4261837)
date added to LUP
2014-02-10 15:00:23
date last changed
2017-01-01 05:47:59
@article{3e5ea2b8-ed23-4849-904c-ce6bc0d35855,
  abstract     = {Nystedt recently gave a combinatorial proof of the fact that Ore extensions are associative. As part of it he proves that two sets of strings are identical, using a counting argument. We show that the equality of the sets can be proven directly. (C) 2013 Elsevier B.V. All rights reserved.},
  author       = {Richter, Johan},
  issn         = {0012-365X},
  keyword      = {Ore extension,Associativity},
  language     = {eng},
  pages        = {156--157},
  publisher    = {Elsevier},
  series       = {Discrete Mathematics},
  title        = {A note on "A combinatorial proof of associativity of Ore extensions"},
  url          = {http://dx.doi.org/10.1016/j.disc.2013.10.018},
  volume       = {315},
  year         = {2014},
}